# SDR CALA2013111993031

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 55,203 hours, 14,312 cycles
- Engine: Pwa PW4052
- System (JASC): 4960 · APU Controls
- Part: Circuit Card
- Part number: 285T0458203
- Part serial: 138
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED PRESSURE.  ACCOMPLISH ITEMS 1,3 & 4 ON CH8365.  REPLACED LT N2 SPEED CARD IAW AMM.
